# SDR ASOA201102047

- Difficulty date: October 11, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL CRACKED AT FS280 AND STR 3L.    REMOVED 3 CRACKED CLIPS & INSTALLED 3 NEW CLIPS IAW SRM 51-25-16, 51-40-11, 51-42-06 & 51-14-06.
